# SDR USAA950703

- Difficulty date: May 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48041
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 237-427
- Part time: 37,575 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-5 CHECK INSPECTION, FOUND .75 INCH CRACKS AT ATTACH POINTS IN LONGERON 17L AT STA 237, 256, 275, 294, 313, 332, 370, AND 427.  SPLICED IN NEW SECTION OF LONGERON PER SRM 53-02, FIGURE 2A.  (X)
